zbMATH — the first resource for mathematics

An implicit-function theorem for \(C^{0,1}\)-equations and parametric \(C^{1,1}\)-optimization. (English) Zbl 0742.49006
The article deals with locally Lipschitz functions \(\mathcal F\) from \({\mathbb{R}}^{n+m}\) into \({\mathbb{R}}^ n\). A set-valued directional derivative of \(\mathcal F\) is defined as L. Thibault’s limit set [Ann. Mat. Pura Appl., IV. Ser. 125, 157-192 (1980; Zbl 0486.46037)]. By means of it an implicit function theorem is proved and a Lipschitzian solution function is completely characterized. Thereafter a special parametric optimization problem (for which the set-valued directional derivatives of both an objective function and functions from a description of a feasible set exist and are locally Lipschitz) is considered. M. Kojima’s characterization of critical points for this problem is applied and the implicit function theorem is specified to this particular case. As a result the author obtains a complete characterization of the regular case, second order formulas for the marginal function, and some insight into the strict complementarity.

49J30 Existence of optimal solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.)
26B10 Implicit function theorems, Jacobians, transformations with several variables
90C31 Sensitivity, stability, parametric optimization
49K40 Sensitivity, stability, well-posedness
49J50 Fréchet and Gateaux differentiability in optimization
Full Text: DOI
[1] Aubin, J.P, Differential calculus of set-valued maps. an update, ()
[2] Aubin, J.P; Ekeland, I, Applied nonlinear analysis, (1984), Wiley New York
[3] Clarke, F.H, On the inverse function theorem, Pacific J. math., 64, No. 1, 97-102, (1976) · Zbl 0331.26013
[4] Clarke, F.H, Optimization and nonsmooth analysis, (1983), Wiley New York · Zbl 0727.90045
[5] Cornet, B; Laroque, G, Lipschitz properties of solutions in mathematical programming, () · Zbl 0595.90081
[6] Fiacco, A.V, Introduction to sensitivity and stability analysis in nonlinear programming, (1983), Academic Press New York · Zbl 0543.90075
[7] Frankowska, H, High order inverse function theorems, () · Zbl 0701.49040
[8] Guddat, J; Jongen, H.T; Nowack, D, Parametric optimization: pathfollowing with jumps, (), 43-53
[9] Jongen, H.Th; Weber, G.-W, On parametric nonlinear programming, () · Zbl 0745.90067
[10] Jongen, H.Th; Klatte, D; Tammer, K, Implicit functions and sensitivity of stationary points, () · Zbl 0715.65034
[11] Jongen, H.Th; Moebert, T; Tammer, K, On iterated minimization in nonconvex optimization, Math. oper. res., 11, 679-691, (1986) · Zbl 0626.90080
[12] Jourani, A; Thibault, L, Approximate subdifferential and metric regularity: the finite dimensional case, (1989), Dept. of Mathematics, Univ. Pau, preprint · Zbl 0714.49023
[13] Klatte, D; Tammer, K, On second-order sufficient optimality conditions for C1, 1-optimization problems, Optimization, 19, No. 2, 169-180, (1988) · Zbl 0647.49014
[14] Klatte, D; Kummer, B; Walzebok, R, Conditions for optimality and strong stability in nonlinear programs without assuming twice differentiability of data, ()
[15] Kojima, M, Strongly stable stationary solutions in nonlinear programs, () · Zbl 0478.90062
[16] \scB. Kummer, Lipschitzian inverse functions, directional derivatives and application in C1,1-optimization, J. Optim. Theory Appl., to appear. · Zbl 0795.49012
[17] Kummer, B, Newton’s method for non-differentiable functions, (), 114-125
[18] Pang, J.S, Newton’s method for B-differentiable equations, () · Zbl 0716.90090
[19] Pang, J.S, Solution differentiability and continuation of Newton’s method for variational inequality problems over polyhedral sets, () · Zbl 0681.49011
[20] Pshenichny, B.N, Implicit function theorems for multivalued mappings, ()
[21] Robinson, S.M, Strongly regular generalized equations, Math. oper. res., 5, 43-62, (1980) · Zbl 0437.90094
[22] Robinson, S.M, Bundle-based decomposition: conditions for convergence, () · Zbl 0675.90068
[23] Robinson, S.M, An implicit-function theorem for B-differentiable functions, ()
[24] Thibault, L, Subdifferentials of compactly Lipschitzian vector-valued functions, Ann. mat. pura appl. (4), 125, 157-192, (1980) · Zbl 0486.46037
[25] Thibault, L, On generalized differentials and subdifferentials of Lipschitz vector-valued functions, Nonlinear anal. theory mathods appl., 6, No. 10, 1037-1053, (1982) · Zbl 0492.46036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.